# SDR USAA2014012700007

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 52,845 hours, 19,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100031000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 24 EMERGENCY PATHWAY LIGHT INOPERATIVE.  REPAIRED BROKEN CONNECTOR AT LOWER SIDEWALL ROW 24.  REPLACED WIRE SEGMENT FROM SIDEWALL TO SEAT.
